# SDR DALA2019010300036

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 11,011 hours, 4,262 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3847 OBSERVERS O2 MASK NOT TRANSMITTING. CORECTIVE ACTION: R&R OBSERVER'S 02 MASK BOX IN REF WITH AMM 35-12. OPS CHECK GOOD. (5171500).
